Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had protected sex and noticed rashes and spots on penile. Developed patches on leg. Can this be HIV infection or psoriasis?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 5910 Questions
Question
Hi doctor previously i had protected sex and there are rashes and spots on my penile and after anti fungal cream the patches has cleared or the redish has reduced . Noted that i have currently development some patched on my leg and i have a history of psoraisi . Can this be HIV or it is just psoraisis
Posted Sun, 29 Sep 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 4 days later
Brief Answer:
photograph required

Detailed Answer:
Hello Thanks for the query.
You mentioned that you had a protected intercourse. Hence possibility of hiv can be ruled out.
Also hiv cannot present in just few days.
There are two possibilities
1. Psoriasis of the penis .
2.An allergic reaction.
I would like to see a photograph of the lesions.
This will help me In giving a closer diagnosis.
please upload a photograph.
Waiting for your response.
thank you
Above answer was peer-reviewed by
 
Follow-up: Had protected sex and noticed rashes and spots on penile. Developed patches on leg. Can this be HIV infection or psoriasis? 31 hours later
Hi doctor the lesion i have checked with a dermologist and he told me it is due to psoraisis . Recently i felt that my testicals is red and sticky however it doesnt itch. The rashes will reduce as soln i applied the anti fungal cream. Can it be herpes ? Since it has been for two month. I have tested for hiv and siliphis and it came back negative. Hence hiv can be ruled out . I am just worried doctor please help thanks.
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
not herpes

Detailed Answer:
Hello,
Thanks for the photograph.
Dont worry its not herpes.
Lesion or herpes are very superficial and water filled.
Its looking like psoriatic lesion only.
Apply a mild steroid like fluticasone, you will get relief.
Jut relax you dont have a STD.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Had protected sex and noticed rashes and spots on penile. Developed patches on leg. Can this be HIV infection or psoriasis? 17 minutes later
Hi doctor thank you. However why do i have red testicals and it is sticky. It is not itchy however. Can it be fungal ? Can i leave it alone and change the way i eat and hygine and see how it goes after that?
 
 
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
please follow the following

Detailed Answer:
Hello
see testicles are due to peeling of skin which is Common in psoriasis.
it is not fungal but there is a chance of development of fungal infection as the skin is peeled off.
Better apply a mild steroid cream in night and an anti fungal powder in day.
yes Hygiene is very important.
you can do normal Saline compress.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor